

ICSCC Memo #2-March 2015

The Official Publication of the International Conference of Sports Car Clubs

In This Issue:

- Race Announcements: IRDC Enduro, CSCC Race #1
- Messages from the President & the Steward
- Enduro Corner is back!
- Northwest Mini Enduro Championship Series Schedule & Rules

From the President

Good Morning Conference!

With the RATS meeting complete and all the materials distributed, it's time to turn our attention to racing. Are you ready? Got your license application and physical form sent off to the License Registrar? Checked those seatbelts and helmets for expiration? How about the remainder of your safety equipment and your racecar? Take some time today, so that you can be ready for your 1st race. Currently we have 150 drivers with a new license that leaves 300 remaining to complete the process. Remember that you need to get your license information into the registrar two weeks prior to your first race or pay a \$75 late fee which will be strictly enforced this year.

Each club is responsible for conducting annual inspections and it sure helps to have one completed before the 1st race. Be sure to ask your club when they will be conducting an annual inspection day. Some clubs combine the annual inspections at the spring driver schools while others set up special events. Be proactive; get it done early since it lasts all year long. New this year is a complete gear check with your annual vehicle inspection. This will speed up the technical inspections at the track.

Several good ideas for rebuilding our volunteer core were presented at the RATS meeting. Ann Peters, the ROD Director, will be working with each club's ROD Representative to implement some of these great ideas. If you have any friends that would like to get involved in racing but do not have the funds to go racing, ask them to volunteer as a marshal. Remember, we can not race unless we have sufficient volunteers to man all the turns, work pre grid, tech, timing & scoring, or Drivers Services.

I am very excited about the upcoming year, all the clubs are deeply involved in making the final preparations for their 1st race. All the clubs are planning special events which will make your weekends something to remember. Come out and support your club and Conference.

Don't forget, the TC track day, IRDC Spring Enduro weekend & the CSCC school/Test n tune are all a great opportunity to shake down your race car prior to the 1st race.

See you at the track,

Dave Bennitt ICSCC President



ICSCC Officials 2015

Please respect our volunteers - no calls or faxes after 9 p.m.

President	David Bennitt	14023 Bear Creek Road NE	Woodinville WA 98077	425-869-2868
	president@icscc.com			
Vice President	Dick Boggs vice_president2@icscc.com	13749 97th Avenue NE	Kirkland WA 98034	425-823-4883
Vice President	Linda Heinrich vice_president@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-647-5389 fax
Vice President	Kevin Skinner vice_president3@icscc.com	25141 53 rd Avenue	Aldergrove BC V4W 1T1 Canada	604-856-8957 res 604-230-6084 cell
Advisor	Mike Tripp advisor@icscc.com	5477 Beach Bluff Drive	Freeland WA 98249	503-367-2452
Secretary	Lynn Coupland secretary@icscc.com	5670 SW Menefee Drive	Portland OR 97239	503-246-3511 res 503-701-3547 cell
Treasurer / Advisor	Dan Heinrich treasurer@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-310-6610 cell 503-647-5389 fax
Race Steward	Bob Mearns steward@icscc.com	22638 Old Woodinville-Duvall Rd	Woodinville WA 98077	206-713-3345
License Director	Wes Hill license_director@icscc.com	P.O. Box 3314	Bellevue WA 98009	206-769-9516
License Registrar	Linda Heinrich license_registrar@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-647-5389 fax
Sound Control	Position Open- sound@icscc.com			
Memo Editor	Karen McCoy memo@icscc.com	13702 SW Hall Boulevard, #4	Tigard OR 97223	503-730-9007 cell
Website	Alberto Fonseca admin@icscc.com			
Race Officials Div.	Ann Peters rod_director@icscc.com	10952 McAdam Road	Delta BC V4C 3E8 Canada	
Points Keeper	Chuck Hurley points@icscc.com	16025 Cascade Lane SE	Monroe WA 98272	
Medical Officer	Doug Jennings medical@icscc.com	12417 Central Valley Road NW	Poulsbo WA 98370	360-692-6244
Legal Advisor	Charles Denkers	4208 SE Harrison	Milwaukie OR 97222	503-222-6102 bus
Insurance Advisor	Dennis Sutich insurance@icscc.com			425-688-8688
Historian	Gerry Frechette historian@icscc.com	2355 West 7th Avenue	Vancouver BC V6K 1Y4 Canada	604-734-4721
Public Relations Director	Scott Faris pr@icscc.com	22505 SW 104th	Tualatin OR 97062	971-207-8325
Banquet Facilitator	DeeAnn Lensen banquet@icscc.com			
Banquet Support / Registration	Kristi Bennitt banquet2@icscc.com			

The ICSCC Memo is a publication of the International Conference of Sports Car Clubs. The ICSCC Memo and its contents in entirety are copyright by the International Conference of Sports Car Clubs. Any reproduction by any means, electronic or mechanical, without the express written permission of the International Conference of Sports Car Clubs is prohibited. The ICSCC Memo accepts written comments subject to ICSCC policy limitations but will not be held responsible for the content of such letters. Letters may be published, at Editor's discretion, only if submitted with the author's name, address, and phone number. The ICSCC Memo is printed in the USA by Lithtex Printing Solutions, Hillsboro, OR. Editor: Karen McCoy, 13702 SW Hall Boulevard, #4, Tigard OR 97223, 503-730-9007. The publisher reserves the right to reject any paid or unpaid advertisement.

STEWARD'S CORNER



We have quite a few significant rule changes for 2015 that you should be familiar with so that everyone is on the same page. These changes will make life simpler for drivers and race officials alike. Probably by the time you read this, the 2015 competition regulations will be up on www.icscc.com - if not, they will be shortly. You may want to refer to the complete wording of the rule changes for a better understanding.

What follows is a summary of what's changed (affected sections in parenthesis at the end of each paragraph). Here goes...

There is no more ARR (Area) license. Almost nobody was taking advantage of the ability as an Area driver to run both Novice and Senior races, but the existence of the license grade was making extra work for the License Registrar. Now when a Novice driver meets the upgrade requirements and the License Director feels that he/she is ready, the driver upgrades to an IRR license and can run Senior races. The driver will have to run the familiar orange decal with an "X" through it for a minimum of 3 Senior races or until the LD and the Stewards feel that the driver is experienced enough and aware enough to run without it. So nothing really changes for Senior drivers - you look for the X'ed Novice decal and give extra room just as you always have. You've always done this, right? (302-307)

Car numbers part 1: The number on the race car used to correspond to the driver, often leading to illegible and inconsistent race tape numbers on cars with more than one driver in a weekend. Now the number on the car is just the number on the car. If you and your pal Henry are sharing your car, in most cases there's now no need to do a number change between groups. Your race license has a new item this year - a 4-digit competition license number. This is just a number that goes with

your name - it will appear in race results and it's how the points keeper will differentiate between 2 or more John Smiths for instance. Don't put this number on your car! (I have a bet with Dan Heinrich that at least 1 car will show up at a race this year with a 4 digit number on the side. This is a bet I hope to lose!) Your competition license allows you to enter any group. (308)

Car numbers part 2: When you apply for a competition license you can apply for a "guaranteed" number in one or more run groups. The License Registrar maintains the list of guaranteed numbers and makes sure that only one driver per run group has any given guaranteed number. Guaranteed numbers are in the range 00-299 in each group. With a guaranteed number you are guaranteed to be able to run that number in the groups where you have it. A big part of the benefit of this is that drivers from other sanctions won't have to change car numbers when they enter our races, unless their car number conflicts with a guaranteed number assigned to a driver who is entered in that race.

So for example, Mike Olsen has #130 guaranteed in groups 1 and 5. If SCCA driver Ole Michaelson, also car #130, shows up for a race where Mike is registered, Ole would have to use a different car number. But if Mike doesn't enter that race, Ole can use #130. What happens if Mike isn't entered, Ole is, but Mike has a change of heart and shows up Sunday morning? Mike gets to use #130 on Sunday and Ole has to change. The License Registrar can assist anyone with choosing a car number in cases where you don't have a guaranteed number in a group you're entering. (308)

Continued on next page •

STEWARD'S CORNER (continued)

It used to be that you had to take the checkered flag to be a race finisher. Wounded race cars sometimes went out on the last lap so they could take the checkered, if there wasn't a pit lane timing loop they could cross. This sometimes created a bad situation, with a slow car out in a closely contested race on the last lap. So that rule is now gone - you don't have to take the checkered to be considered a finisher. You don't have to sit in your mostly-broken race car in the pit lane waiting for the end of the race - you can paddock. You still have to complete 50% of the class winner's laps to avoid a DNF, or 50% of the overall winner's laps if you're the only car in class. (502.A)

If you do not have an annual tech nothing changes - your car and your gear will be inspected every race weekend you participate, just as in the past. But there is no longer a mandatory tech group for cars with annuals each weekend. Instead, the Stewards will be doing more spot checks of cars and safety gear on race weekends. Safety gear is now part of the annual tech inspection - your gear as well as your car gets an annual. The annual tech sticker now lists the driver whose gear was

teched as part of the annual tech. So if you are sharing another driver's car you will need to get your gear teched if the car has an annual. (1101.A)

Tire scrubbing is allowed behind the pace car while its lights are on. Once the pace car goes lights out, you can no longer scrub. This was the practice observed by most drivers in the past, but it's now the rule. (709)

SFI harnesses are now good through the end of the 5th year after manufacture. So for example, if your SFI belts were manufactured in May 2014, they're good through December 2019 (assuming they're not frayed or grease stained or otherwise damaged). (1105.B.4)

Those are the highlights. Whew! I hope all this is clear, but if not, you can certainly contact me by email at steward@icscc.com. I expect that all this will make all our race weekends more enjoyable in big and small ways.

Looking forward to the race season, Bob Mearns 2015 ICSCC Race Steward

Memo Submission Schedule 2015

<u>Deadline</u>	<u>Issue</u>	Content
2/4/15	#1 Jan/Feb	Worker Fund Reports
3/1/15	#2 March	Race Announcement IRDC Enduro, CSCC #1
4/1/15	#3 April	Race Announcement IRDC #2, TC #3/4, CSCC #5
5/4/15	#4 May	Race Announcement NWMS #6/7/8
6/15/15	#5 June	Race Announcement IRDC #9
7/6/15	#6 July	Race Announcement CSCC #10, SCCBC #11/12/13
8/3/15	#7 August	Race Announcement IRDC #14,
9/1/15	#8 September	Rule Change Proposals, Banquet Announcement #1, CSCC Enduro
10/1/15	#9 October	Banquet Announcement #2
12/1/15	#10 Nov/Dec	Approved Rule Changes, Invite to Bid Memo,
		2016 License Application & Medical Forms

2015 NORTHWEST MINI ENDURO CHAMPIONSHIP SERIES

What is it: Ten race series: Round 1 - 4/19/15 @ The Ridge (2 Hour & double points)

Round 2 - 5/2/15 @ PIR Round 3 - 5/16/15 @ PR Round 4 - 6/6/15 @ PIR Round 5 - 6/19/15 @ SCR Round 6 - 6/20/15 @ SCR Round 7 - 8/1/15 @ PR Round 8 - 8/22/15 @ PIR

Round 9 - 9/19/15 @ The Ridge

Round 10 -10/17/15 @ PIR (2 Hour & double points)

Races are one hour in length except for the first race and the final race which are two hours and count for double points. (time does not stop for black flags or red flags)

Top 7 races count towards the points championship. Must enter a minimum of five races in order to qualify for the championship.

Each one hour entry shall consist of one or two drivers. Each two hour entry may have no more than four drivers. Drivers may drive in up to two cars per race.

Each one hour race will require a mandatory 60 second pit stop. Each two hour race will require a mandatory two minute pit stop.

Entry fee, qualifying procedure, etc. will be determined by sponsoring club and may be different between events.

Classes: ME0 - AP, SPO, SPM, SPU, GT1, GT2, GT3, ITE, ST

ME1 - BP, EIP, FIP, GTL, RS, AS, SE46

ME2 - CP, DP, PRO3, ITS, PRO44, HIP

ME3 - EP, FP, SM, CSM, HT, ITA

ME4 - GP, HP, IP, CR, PRO7, ITB, ITC

Car numbers will be assigned on a first come, first served basis.

 $\textbf{Points:} \quad 1^{st}-12, \ 2^{nd}-10, \ 3^{rd}-9, \ 4^{th}-8, \ 5^{th}-7, \ 6^{th}-6, \ 7^{th}-5, \ 8^{th}-4, \ 9^{th}-3, \ 10^{th} \ \& \ lower-2, \ 10^{th}-10^{th} \ \& \ lower-10^{th}-10^{th} \ \& \ lower-10^{th}-10^{th} \ \& \ lower-10^{th}-10^{th} \ \& \ lower-10^{th}-10^{th}-10^{th} \ \& \ lower-10^{th}-10^{$

Pole – 1 (where applicable / No pole points for 2 hour races). All positions are scored except as noted: DNF/DNS score a maximum of 6^{th} place points. Number of laps completed will determine position for DNF's. All DNS's score the same number of points based on the number of cars in class.

Championship trophies will be awarded to class champions in classes that average .75 entries.

Championship trophies will be awarded to the top 3 in classes that average 5 entries.

Eligibility: Licenses – ICSCC IRR, SCCA, CACC, FIA, ASN, or NASA. All other licenses must be approved by the ICSCC License Director. Novice license holders are not eligible.

This championship series is a great way to get in more racing over the course of the weekend. Race in the series for the championship or race in it to do more racing, either way it is a great opportunity to maximize your track time for the race weekend!

FULL SET OF RULES:

Entry to this race does **not** have to be in conjunction with any other race(s) of the weekend.

Except as noted, the 2015 ICSCC Competition Regulations will apply.

Each entry shall consist of either one or two drivers for the one hour races, and no more than four drivers for the two hour races. Drivers may drive in up to two cars per race. Unless a DNF or DNS occurs, drivers only receive points if they drive a minimum of 15 minutes.

Car numbers will be assigned on a first come, first served basis.

Points: See above (page 1) for point structure. Each driver will receive the same points whether an entry is one or multiple drivers. Example: If a one driver entry wins – 12 points are awarded. If a two driver entry wins - 12 points are awarded to each driver. Pole points will be awarded to both drivers. If a driver drives in two different cars in the same race, they will only receive points for the higher finish if the two cars are in the same class. If the two cars are in different classes, the driver will receive points for both classes. The Series Championship (each class) will be determined by adding a drivers seven highest point totals together. Ties in final points shall be resolved on the basis of each driver's record of first place finishes; then, if necessary, second place finishes. If two or more drivers have accumulated the same number of first and second place finishes, they shall be considered tied for the Championship. If for example two drivers tie for the Championship, the next driver shall be considered to have finished in third place.

**Championship points standings available at www.cascadesportscarclub.org **

Mandatory Pit Stop: Each race will have a mandatory 60 second pit stop to be made between the 20 minute mark and the 40 minute mark of the race for both one driver and two driver entries. Pit stops may be made before or after the mandatory pit stop window, but will not count towards the mandatory pit stop. A driver change and/or refueling may take place during the mandatory pit stop. The cars ignition must be turned off while refueling and/or a driver change is taking place. All crew members that have the potential to come into direct contact with gasoline or gasoline vapors during pit stops are required to wear the following safety gear: A fire suit, fire resistant gloves, head sock, and helmet. A fire bottle designee is also required in case of a fire; however, is not required to wear the same safety gear. No contact with the car is allowed while refueling is going on except for a driver change. Helping a driver get belted in, radios plugged in, and cleaning the front windshield are not considered contact with the car and may occur at the time of refueling if necessary. Pit crew attire - Arms, legs, and feet shall be fully covered. Note: Each of the two hour races have a two minute mandatory stop to be made between the 30 minute mark and the 90 minute mark of the race. See club supps for more info.

> The pit lane speed limit is 35 MPH. Each club shall determine the starting and ending places with regards to enforcing pit lane speed. While on pit lane, use the far left lane except to enter and exit into and out of your pit space. One crew member is allowed over the wall to signal the car into their pit space. During a Full Course Yellow (FCY). pit lane will be closed. If you are in pit lane at the time of a FCY, you will be released to rejoin the field. If a FCY or a black/red flag occurs during the mandatory pit stop window, the amount of time under FCY or black/red flag will be added to the end of the window time (except for the 2 hour races). Pit lane will not re-open until the entire field has passed start/finish after the re-start of the race. No work of any kind is allowed under a black flag all or red flag. The clock will continue to run under race stoppage.

Northwest Mini Enduro Championship (continued)

If during the race, a car returns to the paddock, or has to be towed in, they will have been considered to have withdrawn from the race and will not be permitted to re-enter the track. This rule does not apply to the 2 hr.

Minimum Penalties: Pit lane speed violation, fuel spillage over 1 liter – Stop & Go. Improper attire on crew members over the wall, no fire bottle designee – Penalty Box: 30 seconds. Working on car during re-fueling – Penalty Box: 1 minute. Mandatory pit stop window violation: 2 minute penalty (1 hour races), 3 minute penalty (2 hour races). All others – Warning

Trophies: One or two in class - 1st only; three to five in class - 1st & 2nd; six or more - 1st, 2nd, 3rd

MANDATORY DRIVERS MEETING - See schedule. Failure to attend may result in starting at the rear of the field.

Each sponsoring club is responsible for setting the qualifying procedure.

QUALIFYING PROCEDURES

ROUND 1 – APRIL 19, 2015: TBD. No pole points.
(DOUBLE POINTS)

ROUND 2 – MAY 2, 2015: Pressure qualifying. Either driver may qualify. Qualifying shall consist of one

Green flag lap (one out lap and one green flag lap). Qualifying order shall be set based on practice times – fastest first to slowest last. The starting grid shall

be set fastest to slowest.

ROUND 3 – MAY 16, 2015: 15 minute qualifying session. The starting grid shall be set fastest to slowest.

ROUND 4 – JUNE 6, 2015: TBD

ROUND 5 – JUNE 19, 2015: 10 minute qualifying session. The starting grid shall be set fastest to slowest.

ROUND 6 – JUNE 20, 2015: 10 minute qualifying session. The starting grid shall be set fastest to slowest.

ROUND 7 – AUGUST 1, 2015: SEE ROUND 3

ROUND 8 – AUGUST 22, 2015: 10 minute qualifying session. The starting grid shall be set fastest to slowest.

ROUND 9 – SEPTEMBER 19, 2015: SEE ROUND 3

ROUND 10 – OCTOBER 17, 2015: No qualifying, no pole points. The starting grid shall be set fastest to slowest based on practice times.

ENDURO CORNER

By Chris Heinrich



ICSCC Endurance racing is back in full force for 2015. The season starts off in April with IRDC hosting a 2-hour and a 6-hour race at The Ridge. It concludes in October with the Cascade Festival of Endurance at PIR, which includes a 2-hour race, the Casa Bella 300 mile race, and an 8-hour race. In between, there are eight one-hour mini-enduros spread throughout the race season. These ten races make up the 2015 Northwest Mini Enduro Championship Series (NWMECS). If you've never done one before, come on out and give endurance racing a try! See why more and more racers are adding it to their schedule!

The Enduro Series remains relatively unchanged for 2015. The main changes are twofold; double points for each 2-hour race, and a drivers highest seven points totals counting towards the championship instead of the six that counted last year. NWMS will be hosting two 1-hour races during their triple race weekend in Spokane, while IRDC and CSCC will hold 1-hour races during all three of their championship race weekends. Look for the series schedule and rules in the Memo and online.

This year will be the 40th running of Cascade's enduro!! Cascade can't promise rubies will be awarded at their 40th, but there will be awards!! The Iron Team Award will be back again too. Last year Team Bimmerworld edged out Team Strictly by a mere 1.5 points to claim the first Iron Team Award!!

So check out the 2015 schedule and mark your calendars now. You won't want to miss out on the close racing, team camaraderie, and just plain old FUN!



RETRO CUP IS COMING!!

Watch for details next issue.

Important Notice Regarding Counterfeit Product

The SFI Foundation, Inc. has just been made aware of the existence of a counterfeit Head & Neck Restraint System that could pose a significant danger to those who purchase and use these products. For complete information regarding this matter, please click on either of the following links:

http://sfifoundation.com/important-notice-regarding-counterfeit-product/

http://sfifoundation.com/wp-content/pdfs/Notice2-4-15.pdf

Should you have any questions or comments regarding this matter, please feel free to contact the SFI office.



The INTERNATIONAL RACE DRIVERS CLUB

Presents the 3rd Annual...

"6 Hours on The Ridge"



Including the

Northwest Mini Enduro Championship Series - Season Opener

& featuring the Inaugural

"Sir Jack Brabham Memorial Grand Prix"

Sunday April 19th, 2015

These events are sanctioned by the International Conference of Sports Car Clubs – ICSCC, as non-Championship races. Events are organized and hosted by the International Race Drivers Club – IRDC, at The Ridge Motorsports Park.

ENTRIES OPEN: Upon receipt of this announcement

ENTRIES CLOSE: Postmark April 10th, 2015

ENTRY FORMS: www.icscc.com

ONLINE REGISTRATION (primary driver): www.motorsportsreg.com

ENTRY FEES:

6 Hours on The Ridge \$650/team + WSST

NWMECS 2 Hour Season Opener \$250/team + WSST

6 Hour + 2 Hour package price \$750/team + WSST

Sir Jack Brabham Memorial Grand Prix, a 50 min O/W & S/R special race \$150 + WSST

Saturday Test & Tune \$180 + WSST

Spectators and Crew members FREE + Our Thanks!

Preferred payment method is cash or check, by mail or in person at sign in. Please help our club save on credit card fees. Motorsportsreg will not charge your credit card until you have completed tech and have an official entry.

IRDC REGISTRAR: Kristi Bennitt tel 425-864-5412 kbennitt@gmail.com 14023 Bear Creek Rd. NE Woodinville, WA 98077

ELIGIBILITY - General

All drivers with a valid unrestricted competition license issued by ICSCC, SCCA, CACC, FIA, ASN, or NASA. Other licenses may be approved by the ICSCC License Director. Novices are not eligible. All drivers must be a minimum of 18 years old.

See www.icscc.com for event specific supplemental regulations for classing and other details.

ELIGIBILITY - 6 Hours

All Closed Wheel race cars and Sports Racers that meet current ICSCC published regulations.

ELIGIBILITY - NWMECS 2 Hour Season Opener

All Closed Wheel race cars that meet current ICSCC published regulations.

ELIGIBILITY-Sir Jack Brabham Memorial Grand Prix

All Open Wheel race cars and Sports Racers that meet current ICSCC published regulations.

***Reminder, 2014 ICSCC Competition Licenses EXPIRE prior to this event, please renew early.

The Race Chairman Tom Pritchett can be reached at 425-417-3675 or tom@turn2lappina.com

There will be a pre-race Test and Tune event in conjunction with a Driver Training School on Saturday April 18th at The Ridge Motorsports Park. See <u>www.motorsportsrea</u> for details and to register.

There will be a FREE Classroom Data Seminar held end of day Saturday following testing, sponsored by AiM Sports and hosted by Bimmerworld Pro Drivers.

IRDC Enduro Announcement (continued)

IRDC Driver Training and Test & Tune Schedule – Saturday April 18, 2015

Time 7:00am-7:50am	Duration 50 mins.	Activity Registration open – Driver Training Students
7:00am-11:00am	4 hrs.	Registration open - Test &Tune and Enduros
8:00am-8:50am	50 mins.	Track Orientation for Students - Fred Wright
8:00am-9:00am	60 mins.	Driver Training Instructor meeting - class room
8:00am-8:20am	20 mins.	Mandatory Drivers meeting for all Test & Tune Drivers
8:25am-9:00am	35 mins.	Instructors tech Student's cars
9:00am-9:20am	20 mins.	Open Wheel session #1
9:00am-9:20am	20 mins.	Student classroom session #1, Introduction
9:25am-9:50am	25 mins.	Student Track Tour at reduced speed
		I <mark>nstructors may drive first 2-3 laps</mark>
9:55am-10:15am	20 mins.	Closed Wheel session #1
9:55am-10:45am	50 mins.	Student classroom session #2, Fundamentals
10:20am-10:40am	20 mins.	Open Wheel session #2
10:50am-11:15am	25 mins.	Student track session #2
11:20am-11:40pm	20 mins.	Closed Wheel session #2
11:30am-1:15pm	45 mins.	Student classroom #3, Advanced Skills, and LUNCH
11:40am-12:00pm	20 mins.	Open Wheel session #3
12:00pm-1:00pm	60 mins.	LUNCH – Track Clean Up
1:00pm-1:20pm	20 mins.	Closed Wheel session #3
1:20pm-1:40pm	20 mins.	Open Wheel session #4
1:45pm-2:10pm	25 mins.	Student track session #3
2:15pm-2:35pm	20 mins.	Closed Wheel session #4
2:15pm-3:00pm	45 mins.	Student classroom session #4, Flags & Safety – Andy Collins
2:35pm-2:55pm	20 mins.	Open Wheel session #5
3:05pm-3:30pm	25 mins.	Student track session #4
3:35pm-3:55pm	20 mins.	Closed Wheel session #5
3:35pm-4:00pm	25mins.	Student classroom session #5, Mock Race Start briefing
4:05pm-4:35pm	30 mins.	Students Mock Race Start
4:40pm-5:30pm	50 mins.	Instructor lapping session
4:40pm-5:30pm	50 mins.	Students to classroom for day debrief, next steps – Bob Mearns
4:00pm-6:00pm	2 hrs.	Race Registration and Tech
5:30pm-6:30pm	1 hr.	Free Data Seminar hosted by Bimmerworld Pro Drivers Sponsored by AiM Sports – meet in Classroom

IRDC Enduro Announcement (continued)

IRDC Race Schedule - Sunday April 19, 2015

Duration

A a tivity

<u>lime</u> 7:00am-9:00am	<u>Duration</u> 2 hrs.	Activity Race Registration and Tech
7:30am-8:00am	30 mins.	Mandatory meeting, ALL drivers & Captains– pit lane, east end National Anthems at conclusion of meeting
8:30am-8:45am	15 mins.	Qualifying – Memorial Grand Prix All cars exit circuit to paddock area
9:00am-9:15am	15 mins.	Qualifying, combined session - NWMECS 2 Hr. & "6 Hours on The Ridge" All cars exit circuit to paddock area
9:15am		Pit lane closed, begin 2×2 pre-grid assembly for Memorial Grand Prix
9:42am		5 minute warning
9:47am		Pace Lap
9:50am – 10:40am	50 mins.	Inaugural "Sir Jack Brabham Memorial Grand Prix"
10:45am		Pit lane closed, begin 2×2 pre-grid assembly for $2 \& 6$ Hr.
11:00am		Grid closed, any cars not on grid start at the back of the field Pre-race ceremonies, photography. Families welcome.
11:22am		5 minute warning, non-essential personnel clear pit lane
11:27am		Pace lap
11:30am-1:30pm	2 hrs.	Northwest Mini Enduro Championship Series 2 Hour Season Opener
12:00pm-1:00pm	60 mins.	Window for MANDATORY 2 minute timed pit stop – <u>ALL CARS</u>
11:30am-5:30pm	6 hrs.	3 rd Annual – "6 Hours on The Ridge"
6:00pm		Awards

Notes:

Timo

There are a limited number of pit stalls and paddock space. In order to pull things off smoothly we will all need to cooperate as much as possible using the available space.

Pit lane speed limit is 35 mph.

Please stage your car in your pit lane stall immediately prior to your qualifying session. Please exit to the paddock thru the first wall opening once you're done qualifying to keep the pit lane clear and to provide room for the next group to stage.
***There are different rules for which openings to use during the race events, please review supps, and below, for clarity.

Race pre-grids will form on the pit lane in a 2×2 formation. Pole position has prerogative to choose front row position, left or right lane. Subsequent rows please grid up with the faster car/odd number qualifying position on driver's left in your row.

Race traffic on pit lane circulates in a clockwise direction to ensure there is no advantage depending upon paddock spot. Race event traffic exiting the pit lane to the paddock must use the opening in the pit lane wall at the far end/east end of the pit lane wall. Cars entering the pit lane from the paddock must use the opening in the pit lane wall at the west end of the wall.



2015 race schedule!

<u>Date</u>	<u>Event</u>	Club	<u>Location</u>
January 10	ICSCC Spring Meeting	All	SeaTac Marriott
March 7	RATS Meeting	All	SeaTac Marriott
March 8	Track Day	TC	ORP
March 14	Driver Training	CSCC	PIR
March 29	Driver Training / Test & Tune	TC	ORP
April 18	Driver Training / Test & Tune	IRDC	The Ridge
April 19	Enduro	IRDC	The Ridge
May 1	Driver Training	CSCC	PIR
May 2-3	Race #1 (rotn 2)	CSCC	PIR
May 15	Test & Tune	IRDC	PR
May 16-17	Race #2 (rotn 3)	IRDC	PR
May 22	Driver Training	TC	ORP
May 23-24	Race #3/4 (rotn 4/5) (Double)	TC	ORP
June 5	Driver Training	CSCC	PIR
June 6-7	Race #5 (rotn 6)	CSCC	PIR
June 19-21	Race #6/7/8 (rotn 1/2/3) (Triple)	NWMS	SRP
July 31	Test & Tune	IRDC	PR
August 1-2	Race #9 (rotn 4)	IRDC	PR
August 21	Driver Training	CSCC	PIR
August 22-23	Race #10 (rotn 5)	CSCC	PIR
September 4	Test & Tune*	SCCBC	Mission
September 5-7	Race #11/12/13 (rotn 6/1/2) (Triple)	SCCBC	Mission
September 18	Test & Tune	IRDC	The Ridge
September 19-20	Race #14 (rotn 3)	IRDC	The Ridge
September 26	Driver Training	CSCC	PIR
October 3	Track Day	TC	ORP
October 17	Enduro	CSCC	PIR
November 7	ICSCC Banquet	All	SeaTac Marriott
November 7/8	ICSCC Fall Meeting	All	SeaTac Marriott
* Event not sanctioned by ICSCC			



CASCADE SPORTS CAR CLUB

Presents
Rose City Opener XXIV
May 2nd and 3rd, 2015

This is a Non -Chicane race

Entry to PIR will be through turn 8. No early entry on Friday until 5pm, if not participating in the Drivers Training.

The Bridge is open from Saturday 7am - 11pm & Sunday 7am - end of day

This race is sanctioned by ICSCC, under the 2015 Competition Regulations as a championship race, organized by Cascade Sports Car Club and held at Portland International Raceway. Mike Smith, Race Chairman, may be reached at 360-518-3986 until 9 p.m. or by email at MikeS@patriotfire.com.

Online Registration will be available at

http://cascade.motorsportreg.com

ENTRIES OPEN: Upon receipt of this announcement ENTRIES CLOSE: Postmark by: April 28th, 2015

ENTRY FEES: ICSCC or others – cash/check/Visa/MasterCard price \$285

 Cascade Members – cash/check/Visa/MasterCard price
 \$275

 Additional Race Entry
 \$170

 LATE ENTRY FEE
 \$60

 Pit/Spectator passes
 Free

 1 Hour and wee
 \$160

Special Race: 1 Hour enduro \$160

Mail entries to: Registrar CSCC Telephone: 503-860-6870
Gail Fetterman (please no calls after 10:00pm)

2902 NE 151st Ave

Portland, Oregon 97230-4517 Email: gailfetterman@comcast.net

Express Tech: Once you have registered and if you have an "Annual Tech", you may present your "Tech Form" and

logbook at Express Tech and receive your weekend "Tech Sticker". Safety gear no longer needs to be

presented at "Express Tech".

IMPORTANT NOTICE: Only *ONE* support vehicle OR trailer in your pit area will be allowed. Additional parking is in the grass area. Drivers are responsible for the actions of their crew members: you may be disqualified as a result of their actions anywhere at PIR! The area to the north of the Pro Tower is reserved parking for ICSCC and CSCC officials: please do not park there as you will be asked to move.

Class Rotation 2

Grp #1 – A-B-C Prod, SPO-M-U, PRO3 Grp #5 – ITA-B-C-S, GTL, E-F-H Imp Prod

Grp #2 – D-E-F-G-H-I Prod, CR, PRO7, SM, Grp #6 – FL, FV, FFF/500, S2, B-C-D-E-F SR, Nov O/W

CSM, HT, ITX, PRO44

Grp #3 – CF, FF, FA, FM, FC, FBX, SRX Grp #7 – Novice C/W

Grp #4 – GT1-2-3, AS, ITE, RS, ST, SE46 Grp #8 – Mini Enduro (1 hour)



CASCADE SPORTS CAR CLUB

Presents

Rose City Opener XXIV May 2nd and 3rd, 2015

Non-Chicane Race runs from ProPits

FRIDAY	
6:00pm - 8:00pm Registration- 2nd Floor of the Tower	
6:00pm - 8:00pm Tech	
SATURDAY	
7:30am - 12:30pm Registration	
7:30am - 1:30pm Tech Inspection	
7:30am - Novice Track Tour @ base of Tower	
8:15am - MANDATORY NOVICE MEETING WIT	H LICENSE DIRECTOR
8:30am - 8:45am Practice Group 2	
8:52am - 9:07am Practice Group 3	
	turday Night BBQ Dinner -
9:36am - 9:51am Practice Group 5 Prepa	red by Drivers in Race Groups 2 & 3
9:58am - 10:13am Practice Group 6	
10:20am - 10:35am Practice Group 1	
10:42am - 11:02am Practice Group 7	
11:04am - 11:14am Practice Group 8	
11:19am - 12:05pm LUNCH !!!	
11:25am MANDATORY <u>Drivers Meeting MotoX G</u>	rand Stand (Group 8 Meeting right after)
12:10pm - 12:30pm Group 8 Qualifying	
12:37pm - 12:57pm Group 7 Qualifying	
1:04pm - 1:19pm Group 2 Qualifying	
1:26pm - 1:41pm Group 3 Qualifying	
1:48pm - 2:03pm Group 4 Qualifying	
2:10pm - 2:25pm Group 5 Qualifying	II I I GENIGE DIDEGEOR
2:15pm MANDATORY NOVICE MEETING WIT	H LICENSE DIRECTOR
2:32pm - 2:47pm Group 6 Qualifying	
2:50pm Senior Observers to assigned turns	
2:54pm - 3:09pm Group 1 Qualifying	Grp 1 A-B-C Prod, SPO-M-U, PRO3
3:19pm - 3:49pm Race Group 7	Grp 2 D-E-F-G-H-I Prod, CR, PRO7, HT, SM, CSM,
3:59pm - 4:59pm Race Group 8 SUNDAY	PRO44, ITX
	Grp 3 CF, FF, FA, FM, FC, FBX, SRX
7:30am - 10:30am Registration 7:30am - 11:00am Tech Inspection	Grp 4 GT1-2-3, AS, ITE, RS, ST, SE46
8:55am - 9:20am Group 2 Qualifying	Grp 5 ITA-B-C-S, GTL, E-F-H Imp Prod
9:27am - 9:52am Group 2 Qualifying	Grp 6 FV, FFF/500, FL, S2, B-C-D-E-F SR
9:59am - 10:24am Group 4 Qualifying	
10:31am - 10:56am Group 5 Qualifying	Novice O/W
11:03am - 11:28am Group 6 Qualifying	Grp 7 Novice C/W
11:35am - 12:00pm Group 1 Qualifying	Grp 8 Mini Enduro
12:05pm - 12:55pm LUNCH!!!	
12:15pm Mandatory Drivers Meeting MotoX Grand Stand	*The 5 Min warning will be given approx.
1:00pm - 1:30pm Race Group 2	8 Min before the start of the race
1:40pm - 2:10pm Race Group 3	
2:20pm - 2:50pm Race Group 4	
3:00pm - 3:30pm Race Group 5	
3:40pm - 4:10pm Race Group 6	
4:20pm - 4:50pm Race Group 1	



CSCC Supplemental Regulations 2015

Infractions will result in penalties assessed to the driver.

- 1. Open to cars eligible under ICSCC current regulations.
- This event is organized under 2015 ICSCC Competition Regulations, and all who enter PIR are subject to them. Cascade Sports Car Club reserves the right to refuse entry to this event or to PIR at any time.
- Alcoholic beverages allowed in the beer garden area only, and only after the track closes. You may NOT bring alcohol into PIR!
 This is an Oregon Liquor Commission requirement. Any person caught entering PIR with alcohol will be removed from the raceway.
- Registration Hours: 6:00 pm-8:00 Friday, 7:30 am 12:30 pm Saturday and 7:30 am 10:30 am Sunday.
- Express Tech is available at Registration for those drivers who have an acceptable, current Annual Tech inspection noted in their
 vehicle logbook. Express Tech drivers should bring vehicle logbook to Registration where your gear will be inspected and a weekend
 tech sticker issued.
- People under 18 years old are not allowed in hot pits, pre-grid or on victory laps. Children under 12 must have direct adult supervision at all times.
- A current and properly completed minor release form, signed by an authorized adult, must be on record for all minor participants brought into PIR.
- 8. Competition numbers must be readable: Section 1106 enforced.
- 9. The scales will be open Saturday from noon and Sunday all day.
- 10. No skateboards or scooters allowed in the paddock area. Users of bicycles and small-motorized vehicles may have riding privileges revoked at any time by the Race Chairperson. 15 MPH speed limit in the paddock.
- Refueling is not allowed in pre-grid. Fueling in the hot pits requires a crewmember assigned only to operate a fire bottle. Excess spillage will result in a penalty.
- 12. No smoking allowed in hot pits, pre-grid or any PIR building.
- 13. Only one support vehicle allowed in the paddock. Pit and pre-grid roads must remain clear.
- 14. Noise rule ICSCC 1112 enforced! 103.0 dB at 50 ft.: no exceptions!
- 15. Oregon State Law requires functioning mufflers to be used at PIR. Cars driving at PIR are required to have a muffler. Cars losing mufflers, even if they are still below the sound level, will be black-flagged immediately.
- 16. Damage to the track, grounds or buildings, regardless of cause, will be charged to the driver responsible. Also, damage to any equipment or devices used by the sanctioning body (ICSCC) or sponsoring club (CSCC) to conduct this race, regardless of cause, will be charged to the driver responsible.
- 17. Family and crewmembers of drivers are to contact the landline communication person at pre-grid with any questions regarding their driver or car while on track.
- 18. All entrants for this event shall present at tech inspection in an empty, sealable container or containers, marked with the driver's name and license number, capable of holding 2 gallons of liquid. These are to be used to remove all oil, cleaners, brake fluid, etc. from PIR. There will be no drums provided.
- 19. Anyone caught dumping oil at the raceway will be fined and banned from the raceway. This is a PIR regulation.
- 20. If entries exceed the number of cars allowed on the track for a particular event, drivers and cars entered as an "additional event" will be restricted from participating, on a first-come, first-served priority based on the date entries were received. This is in order to allow participation by all drivers for whom the event is their primary event, including Novices upgrading to a championship event.
- 21. NSF checks will be charged an additional \$50 fee.
- 22. The racing "hot pit" is defined as that area under the control of Hot Pits personnel. This area is located immediately west of the break in the concrete wall half way up the pit lane. Per ICSCC rule #1607, any person over that "pit wall" during practice, qualifying or races shall wear long pants, shirts that cover the shoulders, and shall not be barefoot or wear open-toed shoes. At the one-minute warning, pre-grid becomes a "hot" area. At that time, pre-grid must be cleared of all crew, support personnel and spectators. Notwithstanding the above, ICSCC rule #1607 does not apply to the pre-grid area.
- 23. All cars that are towed into the paddock area are subject to being dropped off in impound. Drivers must wear all required drivers safety equipment (per ICSCC rule # 1105) before they are allowed to enter the track, while they are on the track, beyond positive protection, under flat tow, or in the hot pits area.
- 24. The 5-minute warning will be given approximately 8 minutes before the start of the race.
- 25. Due to recent incidents, extension cords from the pit exit to tech/scales must use a more secure method other than Duct Tape.
- 26. Staggered start and split start requests shall be submitted to the race steward no later than the end of on-track activity on the day previous to the race.
- 27. Blendline- the Red Blendline stays on drivers left as you enter the racetrack from the pit area. You are required to stay on the right side until the Red Blendline ends. This is <u>REQUIRED EVERY TIME you</u> enter the Race Track, other than the race out lap. The Red Blendline stays on the drivers left at the end of the Turn 12 tirewall. <u>If you are to exit the race track at anytime, you are required to stay completely to the right.</u> If you cross the blendline with ONE TIRE you are required to stay out for one more lap unless you are exiting the track after you have received the checkered flag and crossed the start/finish line.

Thank you - Mike Smith, CSCC Race Chairman



ICSCC 2015 COMPETITION LICENSE APPLICATION Application Fee: \$85 U.S. Funds

ICSCC LICENSE REGISTRAR Linda Heinrich

P.O. Box 1977 North Plains, OR 97133-1977 Tel: 503-647-5399 Fax: 503-647-5389

Email: license_registrar@icscc.com

D		
Date Received:	GRP/License #	
Fee: Check/Cash: Photos:	GRP/License # GRP/License #	
Date Issued:	Approved By:	

APPLICANT: PLEASE PRINT LEGIBLY AND SIGN: Return to the LICENSE REGISTRAR (address listed above left)

NAME	E					STR	REET A	ADDRESS				
CITY	STATE / PROV					VINCE	ZIP	/ POSTAL CODE	AREA CODE /	TELEPHONE	NUMBER	
DATE	OF BIRTH		DRIVER'S LICI	ENSE NUMBER	STA	TE / PRO	V	EMAIL ADDRESS				
CLUB	AFFILIATION (REFLE	CTS CONTE	ST BOARD VOTE)	FOUR DIGIT COMP		E# C	CAR M	AKE and MODEL				
				LEAVE SPA	CE BLANK							
•				'						NUME	BER CHOICE	S/GROUP
	YOU	R GROU	JP CHOICES	FOR GUARANTE	ED NUMBER	S ARE	(Mar	rk with an "X"):	1	1ST	2ND	3RD
GRO				PROD SPU				Dobeowata	Dop			
GRO	110 2			TA HT HITX		יום כ	ROL	SPEC MIATA	u cr			
GRO	UP3 GCF C	JFF 🗆	FA □FM □	FC □FBX □SRX					•			
GRO				AS DITE DRS		46						
GRO				□GTL □EIP □ -2 □BSR □CSF		COD C	I LCE					
GRO	IID &		EN WHEEL	-2 UBSR UCSF	K UDSK U	ESK L	⊒ FSF	ζ				
GRO	UP 7 NOVI	CE CLC	SED WHEEL	-								
YOU	R CHOICES FOR	R NUMB	ERS ARE:	IRR:	00 - 299		١	NOVICE C/W or O/	W : 00 - 299			
PI F	ASE COMP	LETE	CHECK	IST:								
				unds) for \$85.0	0							
	☐ Use last	t year's	s photo on f	ile □ New	photo (dig	ital jpg	g file	e)				
	Proof of club	meml	bership vali	d through 11/3	0/15 Sen d	l a cop	ру о	f your card, MS	R* receipt o	r email v	erification	from club
	Form signed	and d	ated									
	Medical Histo	ory Ap	plication (th	nis form is filled	d out by the	drive	r ye	arly)				
	Physician Exam Form, if required by ICSCC Competition Regulation # 302.C											
	Doctor has n	narked	l "Is Fit" or "	Should be Rev	/iewed" in I	Recom	nme	ndation section	on Physical	Examin	ation Form	1
	NOVICES -	photo	copy of Cer	tificate of Com	pletion of D	riving	Sch	nool				
	Check here t	to opt	out of recei	ving the ICSCC	Memo by	posta	ıl ma	ail (every issue	is availabl	e online	:)	
APPL	ICANT'S <u>LEGAL</u>											

* MotorsportReg

Please allow 15 days for processing <u>AFTER</u> receipt of application.

Thank you. <u>Licenses needed in less than 15 days may incur a \$75.00 expediting fee</u>. © 2014 Copyright ICSCC ~~ 11/13/2014



ICSCC 2015 PHYSICAL EXAMINATION FORM FOR COMPETITION LICENSE

(To be filled out by the examining physician)

Dear Doctor: This candidate wishes to take part in motor racing events in which he/she will drive a high performance car under the most exacting and stressful conditions. Examine him/her carefully and critically, and recommend him/her if medically fit to drive without danger to himself/herself or to others. If you are not sure of this decision, please indicate below for review of this applicant's suitability by an appropriate officer of the licensing body.

Name:			Birthdate:		Se	ex:
Address: City:			Height:		Weight	t:
HgBA₁C ı	meası	Head and neck Ears and hearing Eyes Heart Peripheral pulses Gastro-Intestinal System Endocrine system CNS Peripheral nerves Genital/Urinary system Musculo-skeletal system Skin. Scars? Psychiatric disorder	ABNORMAL	14. 15. 16. 17. 18. 19.	Right eye: Left eye: Both eyes: With Glasses Right eye: Left eye: Both eyes: Field of Vision Normal Abnormal Color Vision Normal Abnormal B. P. Heart Rate and rhythm:	20/ 20/ 20/ 20/ 20/ 20/ 20/
		the applicant is fit to drive a nt should be reviewed by an		Place p	events at high sp physician's office so an's name, phone	tamp below
Physician's	Signa	ture:				
Date:						



ICSCC 2015 MEDICAL HISTORY APPLICATION

(To be filled out by the Applicant whether or not you require a physical exam by doctor)

Name:	:	Birthdate:			Sex:	
Addres	SS:					
City:		State/Prov:			Code:	
Home	Phone: ()	Work Phone:	()		
Occup	pation:	_				
Persor	nal Physician:					
Physic	cian's Address:		Phone:	()	
City:		State/Prov:		Code):	
		_				
Exami	ning Physician (if applicable):					
Physic	cian's Address:		Phone	()	
City:		State/Prov		Code		
	DO VOLLHAVE A HISTORY OF	THE FOLLOW	UNICO (F	Nesse	Chaak)	
	DO YOU HAVE A HISTORY OF	F THE FOLLOW	ING? (F	riease	check)	
					NO	YES
1.	Frequent or unusual headaches?					
2.	Fainting spells?					
3.	Unconsciousness?					
4.	Eye disorder? Wear	glasses?				_
5.	Nervous System disorders?				$\bar{\Box}$	_
6.	Asthma					
7.	Allergies					
8.	Diabetes					
9.	Heart or circulation disorders?					
10.	High or Low Blood pressure					
11.	Anemia or easy bleeding					
12.	Intestinal disorder? (Stomach, colon, etc.)					
13.	Kidney stone or tumor					
14.	Psychiatric problems					
15.	Treatment for alcoholism or drug habit					
16.	Attempted suicide					
17.	Admission to hospital for surgery, or other reason	on .				
18.	Rejection for life or disability insurance					
19.	Medical rejection from or for military service				ā	
20.	Disability compensation for any reason				ā	
Pleas	e use reverse side for details and list all medication	ons (prescription or	over-the-c	ounter)	being used.	
	fy that my answers are true and accurate; I also pecific details.	give permission fo	r any hosp	oital, ins	stitution or p	hysician to
-	ICANT'S SIGNATURE:		DATE:			

Memo Commercial Advertising Rates

Full page \$80 / issue full year, or \$110 / issue 1/2 page \$50 / issue full year, or \$70 / issue 1/4 page \$30 / issue full year, or \$40 / issue 1/8 page \$20 / issue full year, or \$25 / issue

Commercial classified \$10/issue full year or \$12/issue

Classified Ads

"Motorsports Photography and Video of your Wheels!"

Hello, I'm Austin Bradshaw, I'm 14 years old and my business is Flying Bye Photo! I take motorsports photography and video in the Pacific Northwest area. We take, sell and edit pictures! We offer many other services as well. We can edit your video and make it the way you want it. We can also get you a HD GoPro Hero 3 so you can take video of your own! And if you have a photo that you want to improve, we can make it the way you want it, such as collages, sponsorship pictures, and custom effects! We even do full-on documentaries for a race weekend! I take pictures and video at: ICSCC (Our Number 1 Club!), Can-Am Kart Challenge, and SCCA. If you're interested in any of our services email us at: flyingphotoaustin@gmail.com. Or visit our website online at: flyingbyephoto.fotomerchant.com.

Classified Ad

For Sale: Bud Reichard's GT3/GT2 Mazda RX7 tube frame racecar, 13B peripheral port, new Sanez GT840 5speed dog-ring transmission, tranny and rear end coolers, MicroTech ECU with Innovate data logging, Wilwood 6 piston / 4 piston brakes, spare body, 4 sets of GT2 wheels and 2 sets of GT3 wheels, etc.... Also available is my 24' custom enclosed trailer, dual torsion axle, door hoist, work bench with Kobalt tool cabinet, no-seam construction. This car has been campaigned since 1998 when it was built from scratch. ICSCC Champion 2010. Have not raced much since up until this past season. Newly restored last year including new powder coated frame, new body, new paint, tin, wiring, plumbing. Took it to the Runoffs but had tuning issues that should have been resolved before going, but such is club racing...Still an outstanding car that gets attention wherever it goes. Call for pricing. Bud 206.499.9597.

10/14

Looking for race photos?

www.dbpics.com

Doug Berger

Gerry Frechette has photos of your car... see them on the internet! At our website you can see all the photos from an event in one place, pick the ones you like, and order them online. To see your photos:

Go to www.gerryfrechette.zenfolio.com and pick a photo album to view. No user name or password needed.

From there, follow directions for ordering online or contact Gerry or Sue for further info at 604-734-4721 or gerryf@telus.net.

For photos prior to 2011, continue to view them at DotPhoto, but please do not order from there; instead, contact us directly and we will process your order.

\$.....

SO CUTE!



Memo Classified Ad Policies:

Non-commercial ads are free to Conference licensed drivers, officials, and workers.

To place an ad in the Memo, contact the Memo editor at memo@icscc.com. Proof your ad when it first appears – it is presumed correct unless the editor is notified in writing.

Ads run for 3 issues then are automatically cancelled unless renewed. Numbers at the end of the ad show when it began: 1/15 means first issue of 2015; that ad will expire after issue #3 of 2015 (3/15). There are 10 issues per year.



Memo #2 March 2015

13702 SW Hall Blvd #4 Tigard OR 97223 **Return Service Requested**

Printed in the USA

Introducing the New HANS III – The Finest, Easiest to Use, Safest Head and Neck Restraint <u>Just got Better</u>



The HANS III represents the 3rd generation of injection molded HANS devices and takes a revolutionary approach to reducing weight by using an all new design and polymer that features a hollow collar to substantially minimize weight. The HANS III offers the same level of safety as every HANS device, while the reduced mass ensures the lightest, most comfortable injected molded HANS ever. Reasonably priced at \$649.

There's plenty of hype about other Head and Neck Restraints but the fact is that the HANS has been tested and provides the LOWEST NECK LOADING of any device.

- It is the simplest to put on and take off
- The Ultra Pro Lite is the lightest of all the devices on the market.
- The Adjustable can be worn in a formula car or a sedan
- The sliding tether allows nearly unrestricted head movement from side to side
- The cost Priceless if you hit the wall head on and you are wearing one and you walk away like Jeff Quick in turn 9 at Pacific Raceways a few years ago.
- On a budget? The HANS Sport II has been lowered in price to ensure every racer has gets the
 protection they deserve. Now as low as \$579

Call today to get your HANS. Armadillo Racing stocks and services HANS devices trackside and is factory-trained and certified with FREE installation of anchor posts with your purchase.



MyLaps (formerly AMB) Flex, direct charge, or rechargeable transponders from as low as \$150. Whatever transponder you need, order today and be ready for the 2015 racing season.



Everything you need to go racing —



For the driver: All your personal safety gear and a great selection - Suits, gloves, helmets, underwear, shoes and of course a HANS® device including the new lighter weight HANS III.

For your car: Seats, roll bar padding, seatbelts, right and left side window nets, on-board fire systems, brake pads and brake fluid

"I was mentally preparing myself to pack up and leave before having turned a wheel as I walked over to the Armadillo trailer on Friday at the 2014 Historics at Pacific Raceways. My safety gear problem would have been a weekend-ender were it not for the equipment loan you so generously offered me. Once again, you saved a racer's weekend by being there with a store full of essentials, and in this case suggesting a loan instead of a sale

as my failed gear can be repaired but not on the spot. Every chance I got, I told fellow racers about it and stressed that this is why you do business with Andy whenever you can — to keep him showing

up on race weekends to help keep us on track and having fun." — **Bob Mearns**, Pro3



On Track With All Your Racing Needs • 1-888-211-9129 • Toll Free USA and Canada • www.armadilloracing.com Visit our new Facebook page at www.facebook.com/armadilloracinginc or follow Armadilloracing on Twitter